# SDR CALA0300315

- Difficulty date: June 16, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 15,428 hours, 5,004 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY LIGHTING CHARGER C/B POPED.  EMERGENCY EXIT LIGHT, OVERHEAD LIGHTS, AND SEAT PATH LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE FOUND WIRES CHAFING AT ROW 19 AIRCRAFT LEFT, O/B OF OVERHEAD BIN SUPPORT AND SIDEWALL.  REPAIRED WIRING IAW MM 20-10-00 AND 33-51-11 AND OPERATIONAL CHECKS WERE GOOD.
